Integral group ring of the Mathieu simple group M23

V. A. Bovdi, A. B. Konovalov

Research output: Contribution to journalArticlepeer-review

18 Citations (Scopus)


We investigate the classical Zassenhaus conjecture for the unit group of the integral group ring of Mathieu simple group M23 using the Luthar-Passi method. This work is a continuation of the research that we carried out for Mathieu groups M11 and M12. As a consequence, for this group we confirm Kimmerle's conjecture on prime graphs.

Original languageEnglish
Pages (from-to)2670-2680
Number of pages11
JournalCommunications in Algebra
Issue number7
Publication statusPublished - Jul 2008
Externally publishedYes


  • Integral group ring
  • Kimmerle conjecture
  • Partial augmentation
  • Torsion unit
  • Zassenhaus conjecture

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Integral group ring of the Mathieu simple group M23'. Together they form a unique fingerprint.

Cite this